# SDR ASAA0995854

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,528 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A8511
- Condition: Chafed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E DOOR CUTOUT LT SIDE WEB IS CHAFED AT LATCH FITTING STA 338 LBL 65.  REMOVED AND REPLACED E&E DOOR CUTOUT LT SIDE WEB STA 338 LBL 6.5.
